On a question of Demailly-Peternell-Schneider

  • Meng Chen

    Fudan University, Shanghai, China
  • Qi Zhang

    University of Missouri, Columbia, USA


We give an affirmative answer to an open question posed by Demailly-Peternell-Schneider in 2001 and recently by Peternell. Let be a surjective morphism from a log canonical pair onto a -Gorenstein variety . If is nef, we show that is pseudo-effective.

Cite this article

Meng Chen, Qi Zhang, On a question of Demailly-Peternell-Schneider. J. Eur. Math. Soc. 15 (2013), no. 5, pp. 1853–1858

DOI 10.4171/JEMS/406